# SDR USAA2013052300014

- Difficulty date: April 30, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D53110396200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK-LEVEL 2 GALVANIC CORROSION ON SEAT TRACK SPLICE AT FR24, Y1292.  REPLACED SEAT TRACK SPLICE AT FR24, Y1292 IAW SRM 51-72-11 AND DWG D53115054.
